MAUDE Adverse Event Report: TELEFLEX MEDICAL HOL L 10MM ENDO APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HOL L 10MM ENDO APPLIER; APPLIER, SURGICAL, CLIP
Model Number IPN915197
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
The clips got broken during a surgery.It was unknown whether the issue occurred at loading or at ligation.Therefore, the applier was replaced with another one.No clip fell/remained in the patient.The sales representative checked the applier and confirmed that the opening of the jaws was slightly narrow.The applier was purchased by the hospital on (b)(6) 2021.
 
Additional Manufacturer Narrative
(b)(4).The dhr for the returned instrument was reviewed and found completely without any irregularities.This instrument was produced at the tecomet, inc.Kenosha wi facility as part of a 50-piece lot in (b)(6) of 2019.Evaluation of the returned instrument shows that there is no visible damage to the inner jaw slot or eyelets of the jaws.Further evaluation shows that the jaw (g00416/g00417) slot widths print dimension of.060 +/-.003" are to teleflex print specifications at.060" and the open and closed tip set gaps are also to teleflex print specifications of.004/.012" at.008" for the closed jaw gap and the open jaw gap specification of.385+/-.025" measures at.380".Functional testing of this device as performed at time of manufacture shows that it is able to pick-up, retain, close and release multiple clips both with and without the use of silastic test tubing without breaking any clips in the process.We are unable to determine what caused the alleged issue at the end user's facility since we were unable to find any non-conforming features on the returned device or replicate the alleged issue.We are unable to validate this complaint.All 50 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.
 
Event or Problem Description

Brand Name
HOL L 10MM ENDO APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12737838
Report Number3011137372-2021-00305
Device Sequence Number17168559
Product Code GDO
UDI-Device Identifier24026704696837
UDI-Public24026704696837
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915197
Device Catalogue Number544995
Device Lot Number06C1985960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer12/13/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown